A Borel-Weil theorem for holomorphic forms

Laurent Manivel; Dennis M. Snow

Compositio Mathematica (1996)

  • Volume: 103, Issue: 3, page 351-365
  • ISSN: 0010-437X

How to cite


Manivel, Laurent, and Snow, Dennis M.. "A Borel-Weil theorem for holomorphic forms." Compositio Mathematica 103.3 (1996): 351-365. <http://eudml.org/doc/90475>.

author = {Manivel, Laurent, Snow, Dennis M.},
journal = {Compositio Mathematica},
keywords = {Borel-Weil theorem; vanishing properties; Dolbeault cohomology; homogeneous spaces; semisimple complex Lie groups; symmetric space towers; Hermitian symmetric spaces; Nakano vanishing theorem},
language = {eng},
number = {3},
pages = {351-365},
publisher = {Kluwer Academic Publishers},
title = {A Borel-Weil theorem for holomorphic forms},
url = {http://eudml.org/doc/90475},
volume = {103},
year = {1996},

AU - Manivel, Laurent
AU - Snow, Dennis M.
TI - A Borel-Weil theorem for holomorphic forms
JO - Compositio Mathematica
PY - 1996
PB - Kluwer Academic Publishers
VL - 103
IS - 3
SP - 351
EP - 365
LA - eng
KW - Borel-Weil theorem; vanishing properties; Dolbeault cohomology; homogeneous spaces; semisimple complex Lie groups; symmetric space towers; Hermitian symmetric spaces; Nakano vanishing theorem
UR - http://eudml.org/doc/90475
ER -


  1. 1 Borel, A.: Linear Algebraic Groups, 2nd ed., Benjamin, New York, 1991. Zbl0186.33201MR1102012
  2. 2 Borel, A.: A spectral sequence for complex analytic bundles, in Hirzebruch, F., Topological Methods in Algebraic Geometry, 3rd ed., Springer, Berlin, Heidelberg, New York, 1978. 
  3. 3 Bott, R.: Homogeneous vector bundles, Ann. Math.66 (1957), 203-248. Zbl0094.35701MR89473
  4. 4 Demailly, J.P.: Vanishing theorems for tensor powers of an ample vector bundle, Invent. Math.91 (1988), 203-220. Zbl0647.14005MR918242
  5. 5 Griffiths, P.: Some geometric and analytic properties of homogeneous complex manifolds, I, Acta Math.110 (1963), 115-155. Zbl0171.44601MR149506
  6. 6 Griffiths, P.: Differential geometry of homogeneous vector bundles, Trans. Amer. Math. Soc.109 (1963), 1-34. Zbl0124.14901MR162248
  7. 7 Humphreys, J.: Introduction to Lie Algebras and Representation Theory, Springer, Berlin, Heidelberg, New York, 1972. Zbl0254.17004MR323842
  8. 8 Kollár, J.: Higher direct images of dualizing sheaves I, Ann. Math.123 (1986), 11-42. Zbl0598.14015MR825838
  9. 9 Kostant, B.: Lie algebra cohomology and the generalized Borel-Weil Theorem, Ann. Math.74 (1961), 329-387. Zbl0134.03501MR142696
  10. 10 Le Potier, J.: Annulation de la cohomologie à valeurs dans un fibré vectoriel holomorphe positif de rang quelconque, Math. Ann.218 (1975), 35-53. Zbl0313.32037MR385179
  11. 11 Le Potier, J.: Cohomologie de la Grassmannienne à valeurs dans les puissances extérieures et symétriques du fibré universel, Math. Ann.226 (1977), 257-270. Zbl0356.32018MR460347
  12. 12 Littlewood, D.E.: The theory of group characters and matrix representations of groups, Oxford Univ. Press, Oxford, 1950. Zbl0038.16504MR2127JFM66.0093.02
  13. 13 Macdonald, I.G.: Symmetric functions and Hall polynomials, Clarendon Press, Oxford, 1979. Zbl0487.20007MR553598
  14. 14 Manivel, L.: Un théorème d'annulation pour les puissances extérieures d' un fibré ample, J. reine angew. Math.422 (1991), 91-116. Zbl0728.14011MR1133319
  15. 15 Manivel, L.: Théorèmes d'annulation pour les fibrés associés à un fibré ample, Scuola Norm. Sup. Pisa19 (1992), 515-565. Zbl0776.32028MR1205883
  16. 16 Snow, D.M.: On the ampleness of homogeneous vector bundles, Trans. Amer. Math. Soc.294 (1986), 585-594. Zbl0588.32038MR825723
  17. 17 Snow, D.M.: Cohomology of twisted holomorphic forms on Grassmann manifolds and quadric hypersurfaces, Math. Ann.276 (1986), 159-176. Zbl0596.32016MR863714
  18. 18 Snow, D.M.: Vanishing theorems on compact hermitian symmetric spaces, Math. Z.198 (1988), 1-20. Zbl0631.32025MR938025
  19. 19 Snow, D.M.: Dolbeault cohomology of homogeneous line bundles, preprint. 
  20. 20 Snow, D.M.: The nef value of homogeneous line bundles and related vanishing theorems, Forum Math.7 (1995), 385-392. Zbl0828.14033MR1325562
  21. 21 Snow, D.M. and Weller, K.: A vanishing theorem for generalized flag manifolds, Arch. Math.64 (1995), 444-451. Zbl0820.32012MR1323922
  22. 22 Tits, J.: Tabellen zu den einfachen Lie Gruppen und ihren Darstellungen, Lecture Notes in Math.40, Springer, Berlin, Heidelberg, New York, 1967. Zbl0166.29703MR218489

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.